# SDR CA110215010

- Difficulty date: February 12, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,809 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23070606
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OCCASIONAL DELAYED LIGHT OFF AFTER THROTTLE IS CRACKED OPEN TO DETENT ON GROUND RUN.  REPLACED FCU.
